HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Used Too Much Molaxole Each Day For 2 Months

default
Posted on Thu, 23 Jun 2022
Question: I used too much molaxole each day for 2 months and now think I have scrambled my colon function as it is not working normally. Please could you comment? Is there any kind of help for this?
doctor
Answered by Dr. Chakravarthy Mazumdar (6 days later)
Brief Answer:
Never cold turkey any medication rather always taper it off.

Detailed Answer:
Hello and thank you for choosing "Ask a Doctor" service for your query,
Have seen your details and I appreciate your concerns,
As per your query you have been taking the laxative for months and then instead of gradually decreasing the dose you stopped it cold turkey.
This would not allow your body to understand what happened.
Continue taking molaxole in doses one fourth you were taking earlier and slowly slowly decrease it further every 3-4 days and then stop it.
Thank you!
Note: For further follow up on digestive issues share your reports here and Click here.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 2241 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Used Too Much Molaxole Each Day For 2 Months

Brief Answer: Never cold turkey any medication rather always taper it off. Detailed Answer: Hello and thank you for choosing "Ask a Doctor" service for your query, Have seen your details and I appreciate your concerns, As per your query you have been taking the laxative for months and then instead of gradually decreasing the dose you stopped it cold turkey. This would not allow your body to understand what happened. Continue taking molaxole in doses one fourth you were taking earlier and slowly slowly decrease it further every 3-4 days and then stop it. Thank you!